Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Baybreeze

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Baybreeze

  • Rank
    New Member
  1. So as we all know Accutane is hard to get on and get a prescription for. I have gone through several different trails of antibiotics and what not for my acne that had just started and has been getting worse constantly. My doctor agreed to start the accutane but come to find out a month later for my visit to get my prescription they had never registered me and did nothing with the pregnancy test I had done. Has anyone had this issue?? I was suppose to start my accutane today...and now I h
  2. Good luck, hopefully we both have clear skin soon! How long did you have clear skin before you started breaking out again after Accutane? Thank you for your support. It's been about 4 years. I had finally gotten rid of all my discolorations in July and was completely comftorable with not wearing any makeup. After that is when i started breaking out again, I'm guessing from stress? I'm really not sure what triggered it but it just keeps getting worse. Before the first round of accutane I di
  3. I feel the same way your not alone. I had gone on accutane back in high school and have only had small breakouts until just the past 3 months. I've started getting cystic acne which was completely new to me. Boy does it make you feel like crap. I loved going outside and live right by a beach but now all I want to do is stY coupes up inside because I feel like my face looks do terrible. I had finally gone to the derm but of course I get the one who would rather put me on a hormone pill which had
  4. I had the same exact thing happen to me. I had gone all summer with clear skin until July came and my face broke out worse than it ever has. Just like yours I got the cystic acne which started around my chin then went to my cheeks which are looking exactly how yours do. I'm glad your sharing your experience! I'm waiting on getting my perscription for accutane now...of course I have to wait the whole month out but just like yours it came out of nowhere! I stress so I'm guessing that's the only th
  5. Ugh your lucky! When my derm first put me on spiro she also prescribed me trentinoin, which I think was too harsh for my skin. I had a lot of under the skin bumps which made them come out but to where it was painful. The doxy is a lot on my stomach but I'm hoping it will help. Since I've started spiro It has made my face breakout like crazy
  6. Thank you for that! Yeah I've had this Ib for a couple of weeks now and it seems like when ever a spot goes away another one comes right around the same area. I'm just really tired of having to cover it up. I will try the witch hazel, is that suppose to help clear the breakouts then?
  7. Hey guys! So I've been on spironolactone for about a month and a half now and just started doxycycline today. I have been experiencing a pretty bad initial breakout from the spironolactone so I'm hoping the doxycycline helps calm it down a little bit. If anybody has taken either of these let me know how it's worked!
  8. So I've now been on spironolactone for almost 2 months now and the worst has gone I think. The only breakout I have is on my right cheek around the cheekbone. Does anybody have any suggestions for treating it? They've been there for almost three weeks now and are very tender and red. I've been very careful with my diet, I've cut out dairy and try to keep a healthy diet of veggies and fruits along with drinking just water. I'm still only using cetaphil because I noticed that salyctic acid was not
  9. I'm trying! It's hard when it had started out at one breakout around the chin and now it's my whole face with clogged pores. I have never had acne this bad and I feel like it just looks worse when I try to cover it up with makeup when I have all these bumps. My derm had me bumped up to 100 mg and I asked for an antibiotic but unfortunately my insurance doesn't cover much. Now she out for another week or two so I'm kind of stuck. I've tried the trentinoin topical cream which made it 10 times wors
  10. So I posted on here last month, I've now been on spironolactone for a month and 1 week. I've been using cetaphil just like my dermatologist recommended and my skin has only gotten rougher and bumpier. I know that there is an initial breakout that may come with taking this but is it suppose to be this prolonged? I've been very careful with not overdoing anything and all I'm getting is more clogged pores Any recommendations?
  11. Yeah I'm definitely going too. I'm just still kind of upset she didn't the last visit I had because she said the aczone would help although I told her I was still breaking out. With the breakouts I'm having now it feels like its completely ruining my skin. . The last thing I wanted was to worry about my skin while stArting school so antibiotics I think are going to be my only hope.
  12. Sumisee that's great they're starting to dry up and it's going better your second round. I've been on 100 mg for a month now and I feel like its still just been getting worse day by day. I see a new one pop up everyday. I just don't know if this is normal, I thought it may not clear up what I had but would start preventing new ones. It's really making me depressed from how much worse its gotten
  13. Yupp and that's why I'm kind of unsure about my derm. It's been driving me crazy not using any type of toner because I feel like with this hormonal breakout I'm also getting more clogged pores which doesn't help. Do you get the salyclic gel cleanser?
  14. That's good the toner helped you! I asked my derm about getting toner right after I had gotten some and she said it could be the worst thing for your skin. I thought that was odd because every time I read something about skincare they say to use one to get the excess makeup or buildup off the skin. She also said if my face feels like there's still buildup to use with ivory soap which I don't like that idea because it would make my face really dry...and then probably oilier. So I'm glad you told
  15. Would you suggest any antibiotics? Or is it just having to wait it out
×